| Model Number |
3300TFX |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation.Attempts to retrieve the device and additional information are in process.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
Edwards lifesciences maintains an implant patient registry (ipr).This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.Per the report received from canada via implant patient registry (ipr), this valve model 3300tfx27mm was explanted from the aortic position after an implant duration of three (3) years and 3 months due to unknown reasons.A 25mm bioprosthetic valve was implanted in replacement.
Additional Manufacturer Narrative
The following sections were updated/corrected/added: d4 (udi) and h6 (investigation findings and investigation conclusions).H11: additional manufacturer narrative.Per the instructions for use (ifu), reoperation/explant are known potential adverse events associated with bioprosthetic cardiac valves and annuloplasty rings.Due diligence attempts were made to gather additional information regarding a device failure mode, however additional information is not available at this time.Patient medical records were not provided by the hospital for review, or the medical records provided do not clarify the device failure mode.Based on the information available, a definitive root cause cannot be conclusively determined.Since no edwards defect was identified, corrective or preventative actions are not required.